Toggle Main Menu Toggle Search

Open Access padlockePrints

Rendezvous Constants

Lookup NU author(s): Dr Steve Humble MBE

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Humble S

Publication type: Article

Publication status: Published

Journal: The Mathematical Gazette

Year: 2008

Volume: 91

Issue: 2

Pages: 287-290

ISSN (print): 0025-5572

Publisher: Mathematical Association

URL: http://www.m-a.org.uk/jsp/index.jsp?lnk=620


Actions

Find at Newcastle University icon    Link to this publication


Share